Top answers from doctors based on your search:
Disclaimer

is imdur a beta blocker

A 46-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Imdur: Is a nitrate. It is not a beta blocker.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
No: It is a nitrate. The mechanism of action is different than that of beta blockers.
Dr. Mazin Albert
9 years experience General Practice
No: No, Isosorbide Mononitrate (imdur) is a nitrate class drug and used for vasodilation.
6
6 thanks
A 32-year-old member asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
45 years experience Hospital-based practice
Half to one hour: Once the effect of nitroglycerine wears off- usually quickly. Within half an hour.
1
1 thank
A 48-year-old member asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
45 years experience Hospital-based practice
Headache worsens: Ha can get worse because imdur dilates the blood vessels. But some people tolerate well, may not get a headache at all.
1
1 thank
A 43-year-old member asked:
Dr. Howard Rubin
46 years experience Cardiology
Imdur: Isosorbide mononitrate.
1
1 thank
A 51-year-old female asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
Yes: Average
1
1 thank
A 54-year-old male asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Imdur: Usually 30-120mg. Immediate release version is sublingual nitroglycerin.
1
1 thank
A 43-year-old male asked:
Dr. Terrence Cohen
45 years experience Cardiology
Never PRN: Imdur is a slow release medication meant to prevent angina. It is of little benefit once there is an attack because it will not work for hours. If the ... Read More
2
2 thanks
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Imdur allergy: Isosorbide mononitrate (Imdur) is a medication to prevent angina. For adverse effects see: https://www.drugs.com/imdur.html
A 55-year-old female asked:
Dr. George Mathew
57 years experience Cardiology
No: It is a coronary vasodilator.If u are getting more chest discomfort after using it, look for other reasons.See an md.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month